You are here

SOME $\alpha$-OPERATORS VIA IDEALS

TitleSOME $\alpha$-OPERATORS VIA IDEALS
Publication TypeJournal Article
Year of Publication2015
AuthorsNasef, AA, Esmaeel, RB
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume9
Issue3
Start Page149
Pagination12
Date Published05/2015
Type of ArticleScientific article
ISSN1314-0744
Keywords$\alpha *$- homeomorphism, $\alpha *$-equivalent and ideal, $\alpha$-compatible, $\alpha*$-operator set, set operator $\Psi^\alpha(I, \tau)$
Abstract

The aim of this paper is to introduce some types of $\alpha$-operators via ideals. We further study some properties of these types. Some propositions, remarks and examples are offered to explain these concepts.

URLhttp://www.e.ijpam.eu/contents/articles/201500903004.pdf
DOI10.12732/iejpam.v9i3.4
Short TitleSOME $\alpha$-OPERATORS VIA IDEALS
Alternate JournalIeJPAM
Refereed DesignationRefereed
Download pdf file: